You can copy/paste HTML codes anywhere you like, for example in homepage, or even other sites

XML On Beck's Coloring for Measurable Functions
A. Assari, M. Rahimi
Abstract -   Full Text (PDF)
XML Fixed Point in Semi-linear Uniform Spaces and Convex Metric Spaces
A. Rawshdeh, A. Tallafha
Abstract -   Full Text (PDF)
XML Erratum‎ " ‎Some result on simple hyper K‎- ‎algebras‎ ", ‎Iranian Journal of Mathematical Sciences and Informatics‎ ‎Vol‎. ‎3‎, ‎No‎. ‎2 (2008)‎, ‎pp‎. ‎29-48
S. Madadi- Dargahi, M. A. Nasr-Azadani
Abstract -   Full Text (PDF)
XML Topological Rings and Modules Via Operations
H. Ibrahim, A. Khalaf
Abstract -   Full Text (PDF)
XML Second Hankel Determinant for a Certain Subclass of 𝝀-Pseudo-Starlike Bi-Univalent Functions
A. K. Wanas, A. M. Majeed
Abstract -   Full Text (PDF)
XML Some Convergence Theorems of the pul-Stieltjes Integral
G. B. Flores, J. Benitez
Abstract -   Full Text (PDF)
XML The Number of Subgroups of a Given Type in Certain Finite Groups
H. B. Shelash, A. R. Ashrafi
Abstract -   Full Text (PDF)
XML On the Representation and the Uniform Polynomial Approximation of Polyanalytic Functions of Gevrey Type on the Unit Disk
S. Kabbaj, H. Zoubeir
Abstract -   Full Text (PDF)
XML On the Graded Primal Avoidance Theorem
Kh. Al-Zoubi
Abstract -   Full Text (PDF)
XML WENO-Z Schemes with Legendre Basis for non-Linear Degenerate Parabolic Equations
R. Abedian
Abstract -   Full Text (PDF)
XML Ordered Γ-Semigroups and Fuzzy Γ-ideals
A. Mahboob, B. Davvaz, N. M. Khan
Abstract -   Full Text (PDF)
XML On Nonlinear Random Approximation of 3-variable Cauchy Functional Equation
Y. Je Cho, Sh.-m. Shin-min, T. M. Rassias, R. Saadati
Abstract -   Full Text (PDF)
XML N-subalgebras of BCK=BCI-Algebras which are Induced from Hyperfuzzy Structures
H. Bordbar, M. R. Bordbar, R. A. Borzooei, Y. B. Jun
Abstract -   Full Text (PDF)
XML A Geometric Numerical Integration of Lie-Poisson System for Ideal Compressible Isentropic Fluid
E. Nobary, S. M. Hosseini
Abstract -   Full Text (PDF)
Back to Original Issue


© 2023 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb